Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with UTI, Urine tests showed e.coli. Having fever that increases. Taking prozac and percin. What is the cause for this fever?

my mother has been diagnosed with UTI couple weeks ago, urine test shows clear, but fever is increasing every day and then urine culture showed ecoli (6-8), she is getting antibiotic injections , finished 6 so far, but fever continuos every day, twice a day, upto now the doc asked her to stop injections and take proloc and that ok? what are we missing her? Why is the UTI not getting better? or is it smoething else? she did typhoid and malaria tests and all are negative.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your mother had continous fever.there were chances of viral have gone for thyphoid test & malaria good but form WBC count doctor should able to conform infection.There were also other causes of fever apart from infection.So you need to do is consult your doctor he will suggest you more test to daignosed further to rule out other possibility of fever.OK
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor